# SDR SWAA2022101459497

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 48,150 hours, 33,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 23ABC AND 23DEF SIDEWALL LIGHTS INOP PASSENGER SEATS 23CBA/23FED SIDEWALL LIGHTS INOP /
